# SDR HEEA072663

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 450 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 122024102
- Part serial: T02095
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  LIGHTS WONT PULSE AND WONT ILLUMINATE.
